# SDR ARWA20080803

- Difficulty date: August 29, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NBA6045502
- Part serial: 94312H0780529
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSHIELD STARTED ARCING, POWER REMOVED.  OUTER PANEL CRACKED, CHECK LIST COMPLETED.  REMOVED AND REPLACED FIRST OFFICER`S WINDSHIELD PANEL IAW DC-10 MM 56-11-00, OPERATIONAL CHECK NORMAL.  REMOVED AND REPLACED RT WINDOW HEAT CONTROLLER IAW MM 30-42-01.  GROUND TEST NORMAL IAW MM 30-42-00.  (S)
